# SDR DALA2023022401404

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 29,128 hours, 11,154 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2640927) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BTW RBL31-LBL31 STA500L FWD CARGO COMPARTMENT. FWD CARGO COMPARTMENT, WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
